# SDR AALA20060881

- Difficulty date: October 17, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - AFT SERVICE L2 DOOR SLIDE POUNDS PER SQUARE INCH WAS BELOW LIMIT.  REPLACED SLIDE AT AFT SERVICE L2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
